Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some Einstein spaces with conformally separable fundamental tensors


Author: Yung-Chow Wong
Journal: Trans. Amer. Math. Soc. 53 (1943), 157-194
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1943-0008186-7
MathSciNet review: 0008186
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0008186-7
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society